MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25014UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a moderately calcified and severely tortuous distal cx lesion exhibiting 85% stenosis.The patient's anatomy was described as multiple large angle turns with calcium and tortuous.No damage was noted to device packaging.The device was inspected and negative prep performed with no issues noted.The device was pre-dilated.During the procedure the device passed through a previously deployed stent.Resistance was encountered when advancing the device and no excessive force used.It was reported that stent deformation in vivo during positioning occurred.It was reported that the stent was damaged in the middle od of the stent.No patient injury was reported.As the physician was concerned that there was an issue with the stent then a 2.5 x 8mm resolute integrity stent was then selected and used to complete the procedure with no issues.
 
Additional Manufacturer Narrative
Correction: section: the lesion was pre-dilated image review: the returned image captures the cx lesion confirming the patient morphology.The image does not capture the reported stent deformation.Evaluation summary: the stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 1st, 4th 7th 8th and 9th distal stent wraps with struts raised and overlapping.Slight deformation was evident to the distal tip.(b)(4).

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7209742
Report Number9612164-2018-00124
Device Sequence Number1185335
Product Code NIQ
UDI-Device Identifier00643169037366
UDI-Public00643169037366
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2019
Device Catalogue NumberRSINT25014UX
Device Lot Number0008653904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2018
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR